# SDR CHQA200500218

- Difficulty date: December 28, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 11,466 hours, 9,105 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082430
- Part serial: 01064601
- Condition: Failed
- Part time: 10,340 hours, 8,322 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE ALTITUDE, IC1 FAN FAILURE.  IMMEDIATELY, EXPERIENCED A FAILURE OF AUTOPILOT & YAW DAMPER, ASSOCIATED MESSAGES PRESENTED ON EICAS.  F/O TOOK MANUAL CONTROL, RAN CHECKLIST FOR AUTOPILOT FAILURE.  ALSO, FAILURE OF PITCH TRIM MAIN & BACKUP SYS.  EICAS SHOWED BOTH FAILED.  RAN QRH PROCEDURES, STARTED DESCENT.  CHECKLIST STATES, PULL F11 & C24 CIRCUIT BREAKERS AT SAFE ALTITUDE.  AT FL280, PULLED & RESET BREAKERS, THEN RESET PITCH TRIM MAIN & BACKUP SYSTEMS.  SYSTEMS SEEMED TO WORK.  F/A PREPARED CABIN FOR POSSIBLE DIVERSION.  MX ADVISED, NO HISTORY OF OCCURRENCE ON THIS A/C.  SYSTEM FAILED AGAIN.  DECLARED EMERGENCY, LANDED UNEVENTFULLY.  MX FOUND IC600 FAN FAILED.  REMOVED & REPLACED IC600, OPS CHECK GOOD.
